Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 46, No. 2 (January, 1994)
Y. Adachi On the hyperbolicity of projective plane with lacunary curves 185−193
H. Usami Asymptotic behavior of positive solutions of singular Emden-Fowler type equations 195−211
J. Li Spectrum of the Laplacian on a complete Riemannian manifold with nonnegative Ricci curvature which possess a pole 213−216
H. Takeuchi Some conformal properties of p-harmonic maps and a regularity for sphere-valued p-harmonic maps 217−234
K. Komatsu Modular construction of normal basis 235−243
K. Sato, T. Watanabe and M. Yamazato Recurrence conditions for multidimensional processes of Ornstein-Uhlenbeck type 245−265
S. Rosenberg and D. Yang Bounds on the fundamental group of a manifold with almost nonnegative Ricci curvature 267−287
Y. Imayoshi Holomorphic maps of projective algebraic manifolds into compact C-hyperbolic manifolds 289−307
T. Morita Local limit theorem and distribution of periodic orbits of Lasota-Yorke transformations with infinite Markov partition 309−343
L. Paunescu V-sufficiency from the weighted point of view 345−354
J. Sekiguchi The versal deformation of the E6-singularity and a family of cubic surfaces 355−383

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.